# SDR SWAA2024012234169

- Difficulty date: December 21, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL SKYFLEX STA 887 THRU STA 1016 AT AFT GALLEY AREA 2023-761751<[01] REPLACED FLOOR PANEL SKYFLEX STA 887 THRU STA 1016 AT AFT GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 SUBTASK 53-21-00-839-801 STEP 8.(A) AND 8.(E) PAGE 5;[02] REPLACED FLOOR PANEL SKYFLEX STA 887 THRU STA 1016 AT AFT GALLEY AREA IAW B737-700 AMM 53-21-00-400-801 SUBTASK 53-21-00-839-801 STEP 8.(A) AND 8.(E) PAGE 5
